# SDR 9502029930

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Slip Joint
- Condition: Out Of Position
- Location: Wing De-Ice
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED WITH WING AIRFOIL SYSTEM ANTI-ICE ACTIVATED.  LIGHT EXTINGUISHED WITH TAIL ANTI-ICE ACTIVATED.  AFTER CYCLE OF TAIL SYSTEM, THE LIGHT REILLUMINATED.  FLIGHT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED FORWARD ICE PROTECTION PRESSURE ABNORMAL SWITCH AND SUPPLY PRESSURE REGULATOR.  ALSO, FOUND SLIP JOINT BETWEEN FIRST AND SECOND RIGHT WING SLATS OUT OF POSITION.  RESECURED SLIP JOINT.  OPERATIONAL CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
